Infinitely many coexisting strange attractors
Annales de l'I.H.P. Analyse non linéaire, Volume 15 (1998) no. 5, pp. 539-579.
@article{AIHPC_1998__15_5_539_0,
     author = {Colli, Eduardo},
     title = {Infinitely many coexisting strange attractors},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {539--579},
     publisher = {Gauthier-Villars},
     volume = {15},
     number = {5},
     year = {1998},
     zbl = {0932.37015},
     mrnumber = {1643393},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPC_1998__15_5_539_0/}
}
TY  - JOUR
AU  - Colli, Eduardo
TI  - Infinitely many coexisting strange attractors
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1998
DA  - 1998///
SP  - 539
EP  - 579
VL  - 15
IS  - 5
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPC_1998__15_5_539_0/
UR  - https://zbmath.org/?q=an%3A0932.37015
UR  - https://www.ams.org/mathscinet-getitem?mr=1643393
LA  - en
ID  - AIHPC_1998__15_5_539_0
ER  - 
%0 Journal Article
%A Colli, Eduardo
%T Infinitely many coexisting strange attractors
%J Annales de l'I.H.P. Analyse non linéaire
%D 1998
%P 539-579
%V 15
%N 5
%I Gauthier-Villars
%G en
%F AIHPC_1998__15_5_539_0
Colli, Eduardo. Infinitely many coexisting strange attractors. Annales de l'I.H.P. Analyse non linéaire, Volume 15 (1998) no. 5, pp. 539-579. http://archive.numdam.org/item/AIHPC_1998__15_5_539_0/

[1] M. Benedicks and L. Carleson, The dynamics of the Hénon map, Ann. Math., Vol. 133, 1991, pp. 73-169. | MR | Zbl

[2] E. Catsigeras, Cascades of period doubling of stable codimension one, Thesis IMPA, 1995.

[3] J.-M. Gambaudo and C. Tresser, Diffeomorphisms with infinitely many strange attractors, J. of Complexity, Vol. 6, 1990, pp. 409-416. | MR | Zbl

[4] R. Kraft, Intersection of thick Cantor sets, Mem. Amer. Math. Soc., Vol. 97, No. 468(2), 1992, pp. 1-119. | MR | Zbl

[5] S. Newhouse, Non-density of Axiom A(a) on S2, Proc. A.M.S. Symp. Pure Math., Vol. 14, 1970, pp. 191-202. | MR | Zbl

[6] S. Newhouse, Diffeomorphisms with infinitely many sinks, Topology, Vol. 13, 1974, pp. 9-18. | MR | Zbl

[7] S. Newhouse, The abundance of wild hyperbolic sets and nonsmooth stable sets for diffeomorphisms, Publ. Math. I.H.E.S., Vol. 50, 1979, pp. 101-151. | Numdam | MR | Zbl

[8] S. Newhouse, J. Palis and F. Takens, Bifurcations and stability of families of diffeomorphisms, Publ. Math. I.H.E.S., Vol. 57, 1983, pp. 5-71. | Numdam | MR | Zbl

[9] L. Mora and M. Viana, Abundance of strange attractors, Acta Math., Vol. 171, 1993, pp. 1-71. | MR | Zbl

[10] H. Poincaré, Sur le problème des trois corps et les equations de la dynamique (Mémoire couronné du prise de S.M. le roi Oscar II de Suède), Acta Math., Vol. 13, 1890, pp. 1-270. | JFM

[11] A. Pumariño and J.A. Rodriguez, Coexistence and persistence of strange attractors, 1994, to appear. | MR | Zbl

[12] J. Palis and F. Takens. Hyperbolicity and sensitive chaotic dynamics at homoclinic bifurcations, Cambridge University Press, 1993. | MR | Zbl

[13] C. Robinson, Bifurcation to infinitely many sinks, Comm. Math. Phys., Vol. 90, 1983, pp. 433-459. | MR | Zbl

[14] S. Sternberg, Local contractions and a theorem of Poincaré, Amer. J. Math., Vol. 79, 1957, pp. 809-824. | MR | Zbl

[15] S. Sternberg, On the structure of local homeomorphisms of Euclidean n-space, II, Amer. J. Math., Vol. 80, 1958, pp. 623-631. | MR | Zbl

[16] R. Ures, Approximating a Hénon-like strange attractor by a homoclinic tangency and an attracting cycle, to appear in Erg. Th. and Dyn. Syst.

[17] M. Viana, Strange attractors in higher dimensions, Bol. Soc. Bras. Mat., Vol. 24(1), 1993, pp. 13-62. | MR | Zbl

[18] J.A. Yorke and K.T. Alligood, Cascades of period doubling bifurcations: a pre-requisite for horseshoes, Bull. A.M.S., Vol. 9, 1983, pp. 319-322. | MR | Zbl